Separation Axioms on Soft SIgδs-Closed Sets
DOI:
https://doi.org/10.23755/rm.v49i0.1440Keywords:
soft ideal topological space, soft Igδs-T0 space, soft IgδsT1 space, soft Igδs-T2 space, δ-T3/4 space, Igδs-regular space.Abstract
In this paper, we have introduce and study weak separation axioms such as soft Igδs-T0, soft Igδs-T1, soft Igδs-T2, δ-T3/4, Igδs-regular space in soft ideal topological spaces and also investigate some of its characterizations and properties with the help of general topology concepts. Also give relationships between the above new regualr spaces. Then we give sufficient and necessity condition between soft SIgδs-closed sets and soft singleton sets in soft Igδs − T1 space.References
Ahmad, B., & Kharal, A. (2009). On fuzzy soft sets. Advances in Fuzzy Systems, (2009), 1-6.
Aktas, H., & Cagman, N. (2007). Soft sets and soft groups. Information Sciences, 1(77), 2726-2735.
Ali, M. I., Feng, F., Liu, X., Min, W. K., & Shabir, M. (2009). On some new operations in soft set theory. Computers and Mathematics with Applications, 57(2009), 1547-1553.
Cagman, N., Citak, F., & Enginoglu, S. (2010). Fuzzy parameterized fuzzy soft set theory and its applications. Turkish Journal of Fuzzy Systems, 1(1), 21-35.
Cagman, N., & Enginoglu, S. (2010). Soft set theory and uni-int decision making. European Journal of Operational Research, 207(2010), 848-855.
Hussain, S., & Ahmad, B. (2011). Some properties of soft topological spaces. Comput. Math. Appl., 62(2011), 4058-4067.
Hussain, S., & Ahmad, B. (2015). Soft separation axioms in soft topological spaces. Hacettepe J. Maths. and Stat., 44(3), 559-565.
Jeyashri, S., Tharmar, S., & Ramkumar, G. (2017). International journal of mathematics trends and technology, 45(1), 28-34.
Kandil, A., Tantawy, O. A. E., El-Sheikh, S. A., & Abd El-latif, A. M. (2014). γ-operation and decompositions of some forms of soft continuity in soft topological spaces. Annals of Fuzzy Mathematics and Informatics, 7(2014), 181-196.
Kovkov, D. V., Kolbanov, V. M., & Molodtsov, D. A. (2007). Soft sets theory-based optimization. Journal of Computer and Systems Sciences International, 46(6), 872-880.
Kuratowski, K. (1966). Topology Vol. I. Academic Press, New York.
Maji, P. K., Biswas, R., & Roy, A. R. (2001). Fuzzy soft sets. Journal of Fuzzy Mathematics, 9(3), 589-602.
Maji, P. K., Biswas, R., & Roy, A. R. (2001). Intuitionistic fuzzy soft sets. Journal of Fuzzy Mathematics, 9(3), 677-691.
Maji, P. K., Biswas, R., & Roy, A. R. (2003). Soft set theory. Computers and Mathematics with Applications, 45(2003), 555-562.
Molodtsov, D. A. (1999). Soft set theory-first results. Computers and Mathematics with Applications, 37(1999), 19-31.
Molodtsov, D., Leonov, V. Y., & Kovkov, D. V. (2006). Soft sets technique and its application. Nechetkie Sistemy i Myagkie Vychisleniya, 1(1), 8-39.
Pie, D., & Miao, D. (2005). From soft sets to information systems. Granular computing, IEEE Int. Conf. 2(2005), 617-62.
Rosemathy, Y., & Alli, K. (2022). Soft I}δ∫ -closed functions. Ratio Mathematica, 44(2022), 246-259.
Sai, B. V. S. T., & Srinivasa Kumar, V. (2013). On soft semi-separability. International Journal of Mathematical Analysis, 7(84), 2663-2669.
Shabir, M., & Naz, M. (2011). On soft topological spaces. Comp. Math. Appl., 61(2011), 1786-1799.
Tharmar, S., & Pandiyarasu, V. (2016). Soft codense and completely soft codense ideals. International Journal of Applied Engineering Research, 11(1), 508-511.
Tharmar, S., Veerasivaji, R., & Senthil kumar, R. (2023). Theoretical Approach on Application of Generalized Closed Sets Environmental Lifestyle using r-neighbourhood Ideal Spaces. E3S Web of Conferences, 387, 04015 (2023).
Vaidynathaswamy, R. (1945). The localization theory in set topology. Proc. Ind. Acad. of Sci. 20(1945), 515–61.
Yu¨ksel, S., Tozlu, N., & Gu¨zel Ergu¨l, Z. (2014). Soft Regular Generalized closed sets in soft topological spaces. Int. J. Math. Analysis, 8(8), 355-367.
Zorlutuna, I., Akdag, M., Min, W. K., & Atmaca, S. (2012). Remarks on soft topological spaces. Annals of Fuzzy Mathematics and Informatics, 3(2012), 171-185.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.